# SDR UIEA2019062764597

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,246 hours, 17,082 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rod
- Part number: A29793
- Condition: Damaged
- Location: Nacelle Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTBD CORE COWL OPEN HOLD ROD FOUND DAMAGED.  REMOVED AND REPLACED OUTBD CORE COWL HOLD OPEN ROD PER AMM 70-11-00.
